# SDR AALA201608159013

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 45,408 hours, 26,894 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Efcs
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

FLIGHT CREW REPORTED RECIEVING A BLUE SYSTEM LOW PRESSURE FAULT WARNING AND A FLIGHT CONTROL ELAC 1 PITCH FAULT AT CRUISE.  THE FLIGHT CREW DECLARED AN EMERGENCY, DIVERTED, AND LANDED SAFELY.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED THE BLUE SYSTEM ELECTRIC PUMP AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 29-12-51, 29-00-00-870-008A, & 29-00-00-870-009A. MAINTENANCE ALSO ACCOMPLISHED A BITE TEST OF THE EFCS (GROUND SCANNING) WITH NO FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
